MathSciNet Relay Station
MathSciNet bibliographic data
MR2102804 11G05 (14G25)
Fujita, Yasutsugu Torsion subgroups of elliptic curves with non-cyclic torsion over $\Bbb Q$ in elementary abelian 2-extensions of $\Bbb Q$. Acta Arith. 115 (2004), no. 1, 29–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement